# SDR RAIA201305170001

- Difficulty date: May 17, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 31,404 hours, 27,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE FLIGHT CREW FOUND THE EMERGENCY LIGHT SWITCH ON THE OVERHEAD PANEL BROKEN.  MX INSPECTED AND R & R THE SWITCH.   SYS OPS CHECKED GOOD.
